Last reply 4 months ago
Ladies and cladribine

Hi ladies ,

I had cladribine in May and since September my periods are very irregular coming early 15 , 21 days !

I had a tummy scan and everything is normal, iron levels normal, thyroid is normal, confirmed i am not in menopause ……could it be due to cladribine ?

Anybody experiencing this?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


makkydoll
4 months ago

Hey! I completed year one of Cladribine at the beginning of October 2018. I have been experiencing spotting at very random times. usually under stress now that I’m thinking about this. It’s not even on a monthly basis as a period should be. I stopped having periods altogether when I had an iud placed in late 2017. I’m now wondering too if this is a possible side effect of this DMT 🙁


stumbler
4 months ago

@makkydoll , not female, or on Cladribine. And, I’m NOT medical in any capacity. But, I found this about Cladribine :-

“For women, your period (menstrual cycle) may not be regular for a while or may stop
completely and you may not be able to get pregnant.”

But, IUDs are more likely to cause spotting, as they can become displaced, but still work effectively.

So, maybe a trip to your Doctor to check out the IUD?? I do repeat, I’m not medical, so this is just me and Google…… 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.